# SDR BJNA021012

- Difficulty date: October 9, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 976, LBL 53 HAS EXFOLIATED CORROSION.  REMOVED FLOORBEAM, FABRICATED AND INSTALLED FLOORBEAM REPAIR 55 INCHES BY 1.5 INCHES BAC1505-100617, IAW TIMCO REO-L00597 REV A.  (M)
